# SDR QXEA0300500

- Difficulty date: April 18, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 3,800 hours, 4,439 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Nicked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT SERVICE DOOR SKIN HAS TWO SMALL NICKS AT THE LOWER FORWARD CORNER. REPAIRED IAW DHC-8-400 SRM 51-14-350-502 AND Q400 AMM 51-25-31-370-801.
